On quantum quadratic operators of M2(C) and their dynamics

F. Mukhamedov Farrukh, Hasan Akin, Seyit Temir, Abduaziz Abduganiev

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

In the present paper we study nonlinear dynamics of quantum quadratic operators (q.q.o.) acting on the algebra of 2×2 matrices M2(C). First, we describe q.q.o. with Haar state as well as quadratic operators with the Kadison-Schwarz property. By means of such a description we provide an example of q.q.o. which is not the Kadison-Schwarz operator. Then we study stability of dynamics of q.q.o.

Original languageEnglish
Pages (from-to)641-655
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume376
Issue number2
DOIs
Publication statusPublished - Apr 15 2011
Externally publishedYes

Keywords

  • Kadison-Schwarz operator
  • Nonlinear dynamics
  • Quadratic operator
  • Quantum quadratic operators
  • Stability

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On quantum quadratic operators of M2(C) and their dynamics'. Together they form a unique fingerprint.

Cite this